No Cover Image

Journal article 137 views 47 downloads

Dimension of polynomial splines of mixed smoothness on T-meshes / Deepesh Toshniwal, Nelly Villamizar

Computer Aided Geometric Design, Volume: 80, Start page: 101880

Swansea University Author: Nelly Villamizar

  • 54305VOR.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution License (CC-BY).

    Download (549.18KB)

Abstract

In this paper we study the dimension of splines of mixed smoothness on axis-aligned T-meshes. This is the setting when different orders of smoothness are required across the edges of the mesh. Given a spline space whose dimension is independent of its T-mesh's geometric embedding, we present co...

Full description

Published in: Computer Aided Geometric Design
ISSN: 0167-8396
Published: Elsevier BV 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa54305
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2020-05-24T19:07:49Z
last_indexed 2020-06-19T13:10:27Z
id cronfa54305
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-06-19T10:31:54.3338346</datestamp><bib-version>v2</bib-version><id>54305</id><entry>2020-05-24</entry><title>Dimension of polynomial splines of mixed smoothness on T-meshes</title><swanseaauthors><author><sid>41572bcee47da6ba274ecd1828fbfef4</sid><ORCID>0000-0002-8741-7225</ORCID><firstname>Nelly</firstname><surname>Villamizar</surname><name>Nelly Villamizar</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2020-05-24</date><deptcode>SMA</deptcode><abstract>In this paper we study the dimension of splines of mixed smoothness on axis-aligned T-meshes. This is the setting when different orders of smoothness are required across the edges of the mesh. Given a spline space whose dimension is independent of its T-mesh's geometric embedding, we present constructive and sufficient conditions that ensure that the smoothness across a subset of the mesh edges can be reduced while maintaining stability of the dimension. The conditions have a simple geometric interpretation. Examples are presented to show the applicability of the results on both hierarchical and non-hierarchical T-meshes. For hierarchical T-meshes it is shown that mixed smoothness spline spaces that contain the space of PHT-splines (Deng et al., 2008) always have stable dimension.</abstract><type>Journal Article</type><journal>Computer Aided Geometric Design</journal><volume>80</volume><paginationStart>101880</paginationStart><publisher>Elsevier BV</publisher><issnPrint>0167-8396</issnPrint><keywords>Splines; T-meshes; Mixed smoothness; Dimension formula; Homological algebra</keywords><publishedDay>1</publishedDay><publishedMonth>6</publishedMonth><publishedYear>2020</publishedYear><publishedDate>2020-06-01</publishedDate><doi>10.1016/j.cagd.2020.101880</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2020-06-19T10:31:54.3338346</lastEdited><Created>2020-05-24T13:58:02.4201912</Created><authors><author><firstname>Deepesh</firstname><surname>Toshniwal</surname><order>1</order></author><author><firstname>Nelly</firstname><surname>Villamizar</surname><orcid>0000-0002-8741-7225</orcid><order>2</order></author></authors><documents><document><filename>54305__17547__f74565eb368b4b80b6105fb087be2e0b.pdf</filename><originalFilename>54305VOR.pdf</originalFilename><uploaded>2020-06-19T10:28:54.7033390</uploaded><type>Output</type><contentLength>562364</contentLength><contentType>application/pdf</contentType><version>Version of Record</version><cronfaStatus>true</cronfaStatus><documentNotes>Released under the terms of a Creative Commons Attribution License (CC-BY).</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>http://creativecommons.org/licenses/by/4.0/</licence></document></documents><OutputDurs/></rfc1807>
spelling 2020-06-19T10:31:54.3338346 v2 54305 2020-05-24 Dimension of polynomial splines of mixed smoothness on T-meshes 41572bcee47da6ba274ecd1828fbfef4 0000-0002-8741-7225 Nelly Villamizar Nelly Villamizar true false 2020-05-24 SMA In this paper we study the dimension of splines of mixed smoothness on axis-aligned T-meshes. This is the setting when different orders of smoothness are required across the edges of the mesh. Given a spline space whose dimension is independent of its T-mesh's geometric embedding, we present constructive and sufficient conditions that ensure that the smoothness across a subset of the mesh edges can be reduced while maintaining stability of the dimension. The conditions have a simple geometric interpretation. Examples are presented to show the applicability of the results on both hierarchical and non-hierarchical T-meshes. For hierarchical T-meshes it is shown that mixed smoothness spline spaces that contain the space of PHT-splines (Deng et al., 2008) always have stable dimension. Journal Article Computer Aided Geometric Design 80 101880 Elsevier BV 0167-8396 Splines; T-meshes; Mixed smoothness; Dimension formula; Homological algebra 1 6 2020 2020-06-01 10.1016/j.cagd.2020.101880 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2020-06-19T10:31:54.3338346 2020-05-24T13:58:02.4201912 Deepesh Toshniwal 1 Nelly Villamizar 0000-0002-8741-7225 2 54305__17547__f74565eb368b4b80b6105fb087be2e0b.pdf 54305VOR.pdf 2020-06-19T10:28:54.7033390 Output 562364 application/pdf Version of Record true Released under the terms of a Creative Commons Attribution License (CC-BY). true eng http://creativecommons.org/licenses/by/4.0/
title Dimension of polynomial splines of mixed smoothness on T-meshes
spellingShingle Dimension of polynomial splines of mixed smoothness on T-meshes
Nelly, Villamizar
title_short Dimension of polynomial splines of mixed smoothness on T-meshes
title_full Dimension of polynomial splines of mixed smoothness on T-meshes
title_fullStr Dimension of polynomial splines of mixed smoothness on T-meshes
title_full_unstemmed Dimension of polynomial splines of mixed smoothness on T-meshes
title_sort Dimension of polynomial splines of mixed smoothness on T-meshes
author_id_str_mv 41572bcee47da6ba274ecd1828fbfef4
author_id_fullname_str_mv 41572bcee47da6ba274ecd1828fbfef4_***_Nelly, Villamizar
author Nelly, Villamizar
author2 Deepesh Toshniwal
Nelly Villamizar
format Journal article
container_title Computer Aided Geometric Design
container_volume 80
container_start_page 101880
publishDate 2020
institution Swansea University
issn 0167-8396
doi_str_mv 10.1016/j.cagd.2020.101880
publisher Elsevier BV
document_store_str 1
active_str 0
description In this paper we study the dimension of splines of mixed smoothness on axis-aligned T-meshes. This is the setting when different orders of smoothness are required across the edges of the mesh. Given a spline space whose dimension is independent of its T-mesh's geometric embedding, we present constructive and sufficient conditions that ensure that the smoothness across a subset of the mesh edges can be reduced while maintaining stability of the dimension. The conditions have a simple geometric interpretation. Examples are presented to show the applicability of the results on both hierarchical and non-hierarchical T-meshes. For hierarchical T-meshes it is shown that mixed smoothness spline spaces that contain the space of PHT-splines (Deng et al., 2008) always have stable dimension.
published_date 2020-06-01T04:10:47Z
_version_ 1717734261788770304
score 10.842861